Advertisement

Siberian Mathematical Journal

, Volume 44, Issue 4, pp 671–679 | Cite as

The Cauchy Problem for the System of Maxwell Equations

  • E. N. Sattorov
  • D. A. Mardanov
Article

Abstract

We consider the problem of analytic continuation of a solution to the system of Maxwell equations in a bounded spatial domain from data on part of the boundary of the domain. We construct an approximate solution to the problem using the Carleman matrix method.

Maxwell equations Cauchy problem ill-posed problem regular solution approximate solution Carleman matrix 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lavrent'ev M. M., On Some Ill-Posed Problems of Mathematical Physics [in Russian], Sibirsk. Otdel. Akad. Nauk SSSR, Novosibirsk (1962).Google Scholar
  2. 2.
    Lavrent'ev M. M., “On the Cauchy problem for the Laplace equation,” Dokl. Akad. Nauk SSSR, 102, No. 2, 205–206 (1955).Google Scholar
  3. 3.
    Mergelyan S. N., “Harmonic approximation and approximate solution of the Cauchy problem for the Laplace equation,” Uspekhi Mat. Nauk, 11, No. 5, 3–26 (1956).Google Scholar
  4. 4.
    Ivanov V. K., “Cauchy problem for the Laplace equation in an infinite strip,” Differentsial'nye Uravneniya, 1, 131–136 (1965).Google Scholar
  5. 5.
    Yarmukhamedov Sh. Ya., “The Cauchy problem for the Laplace equation,” Mat. Zametki., 18, No. 1, 57–61 (1975).Google Scholar
  6. 6.
    Yarmukhamedov Sh. Ya., “The Cauchy problem for the Laplace equation,” Dokl. Akad. Nauk SSSR, 235, No. 2, 281–283 (1977).Google Scholar
  7. 7.
    Sattorov È. and Mardanov D., “Regularization of a solution of the Cauchy problem for the system of Maxwell equations,” in: Abstracts: Ill-Posed and Nonclassical Problems of Mathematical Physics and Analysis (Samarkand, 11-15 September, 2000), Samarkand, 2000.Google Scholar
  8. 8.
    Petrovski? I. G., Lectures on the Partial Differential Equations [in Russian], Fizmatgiz, Moscow (1961).Google Scholar
  9. 9.
    Tikhonov A. N., “On solution of ill-posed problems and the regularization method,” Dokl. Akad. Nauk SSSR, 151, No. 3, 501–504 (1963).Google Scholar
  10. 10.
    A?zenberg L. A. and Tarkhanov N. N., “An abstract Carleman formula,” Dokl. Akad. Nauk SSSR, 298, No. 6, 1292–1296 (1988).Google Scholar
  11. 11.
    Tarkhanov N. N., “The Carleman matrix for elliptic systems,” Dokl. Akad. Nauk SSSR, 284, No. 2, 294–297 (1985).Google Scholar
  12. 12.
    Stratton J. A. and Chu L. J., “Diffraction theory of electromagnetic waves,” Phys. Repav., 56, 99–107 (1939).Google Scholar
  13. 13.
    Sattorov È., “Integral representation of subharmonic functions in an unbounded domain,” submitted to VINITI on November 8, 1997, 2287–B97.Google Scholar
  14. 14.
    Dzharbashyan M. M., Integral Transformations and Representations of Functions in a Complex Domain [in Russian], Nauka, Moscow (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • E. N. Sattorov
    • 1
  • D. A. Mardanov
    • 1
  1. 1.Navoi State UniversitySamarkand

Personalised recommendations